MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1865
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used (b)(6) 2020 as the correct/exact date was not provided.Initial reporter address: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred via facility medwatch # (b)(4).The patient had recently demonstrated to have critical multivessel disease with loss of all grafts including left internal mammary artery (lima) to left anterior descending artery (lad).Percutaneous coronary intervention (pci) was recently performed to lad, and circumflex artery.Pci was also performed two days before to the patient's right coronary artery (rca).An 8 french guide catheter, j wire, samurai and 6 french guidezilla was advanced into the ascending aorta, and engaged the target lesion located in the right coronary artery (rca) with 1.25mm and a 1.2mm x 12mm threader balloon catheter.However, during inflation at 16-18 atmospheres, the balloon ruptured.The balloon was replaced with a 2.5x15mm compliant balloon, which successfully dilated the lesion.The guidezilla was utilized to support and placed a 3.5x38 non bsc stent and post-dilated with a 3.75x20mm non-compliant balloon.A focal dissection was expected due to deep engagement and guidezilla utilization.A 3.5x20mm non bsc stent was implanted, and post-dilation was performed at 20 atmospheres.All devices were removed from the patient's body, and the procedure was tolerated hemodynamically.There were no further complications reported.

Brand Name
THREADER
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10593518
Report Number2134265-2020-13380
Device Sequence Number19766901
Product Code LOX
UDI-Device Identifier08714729848134
UDI-Public08714729848134
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K134031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2022
Device Model Number1865
Device Catalogue Number1865
Device Lot Number0025229502
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2020
Initial Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: 8FR AL1; GUIDE EXTENSION: 6FR GUIDEZILLA; GUIDEWIRE: J WIRE, LONG WIRE SAMURAI
Patient Age81 YR
Patient Weight91